Found: 98 resources


Narrow your search

Resource type

article (98)


Language

English (73)

Arabic (13)

Arabic and English (7)


Year
From To Submit

2021 (7)

2020 (17)

2019 (14)

2018 (8)

2017 (11)

More...
Listing 1 - 10 of 98
<<
Page
of 10
Sort by

New Properties of Anti Fuzzy Ideals of Regular Semigroups

Ibn Al-Haitham Journal For Pure And Applied Science, 2019, Volume 32, Issue 3, Pages 109-116

Some Games with Soft -ᶅ-Pre-Generalized Open Sets

Ibn Al-Haitham Journal For Pure And Applied Science, 2021, Volume 34, Issue 4, Pages 45-57
 

Near Prime Spectrum

Journal of Kufa for Mathematics and Computer, 2013, Volume 1, Issue 8, Pages 58-70

On Higher N-Derivation Of Prime Rings

Baghdad Science Journal, 2014, Volume 11, Issue 2 عدد خاص بالمؤتمر النسوي الثاني, Pages 211-219
 

Some Results on Strongly Fully (m,n)- Stable Modules to Ideal

Iraqi Journal of Science, 2014, Volume 55, Issue 2Supplement, Pages 828-832
 

Searching for the Ideal in '' The Island of slaves '' of Marivaux

Mustansiriyah Journal of Arts, 2014, Volume 38, Issue 66, Pages 1-20
 

Listing 1 - 10 of 98
<<
Page
of 10
Sort by